Since Prozac doesn't seem to be doing anything for me anymore, except making it impossible to achieve orgasm (I'm male), I've started 150 mg. WellButrin XR on doctor's advice.
However, I, at age 68, have a problem with chronic insomnia, and varying sleep cycle, and have been using Valium (diazepam), one of the benzopiadene group, for a few years typically 10-20 mg. per night, along with Zolpidem (trade name: Ambien).
I have been evaluated both by a neurologist, and an endocrinologist, and the "signs" are within normal ranges: note I am a lower-tongue cancer survivor (no recurrence for five years), and I consider it possible there might be some effect on my thyroid from the relatively broad-spectrum radiation put through my neck, but the endocrinologist sees no sign of that in terms of what his tests show.
I find Zolpidem sleep-inducing, but not sleep-maintaining.
So, starting on Wellbutrin, and reading the warnings about sudden dis-continuation of benzopiadene group substances, which my doctor did not describe to me, I would appreciate your advice.
I'm assuming the logical thing would be to slowly reduce both Zolpidem and Diazepam intake over a few weeks, until I see what WB is going to do, or not do, for me.
Dis-continuing Prozac (20 mg.per day): not sure about the right way to do that, or if total cut-off is okay. Not sure if I can obtain 10mg. Prozac, or even lesser doage, here in the S.E. Asian country where I live.
Edited by Sangdataroi, 09 July 2012 - 08:19 PM.